MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; DRESSING,PLUROGEL, 50G,1.75OZ TUBE

MEDLINE INDUSTRIES INC.; DRESSING,PLUROGEL, 50G,1.75OZ TUBE
Catalog Number PGL050TUBE
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146)
Date of Event 05/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient experienced a burning sensation when her physician applied plurogel to her legs.It was not identified why the patient required plurogel application.The patient then experienced pain to her legs and on (b)(6) 2019 she reportedly saw her physician.The physician injected an unidentified medication into the patient's left leg and was stopped before injecting her right leg.The reason for the injection was unknown to the patient.Reportedly, the patient is now also "getting a nurse at home." no diagnostic exams/results, diagnoses, or additional treatments were reported to the manufacturer.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident could not be determined.Due to the reported incident, the reported medical treatment, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch.
 
Event or Problem Description
It was reported that the patient experienced a burning sensation upon application of the plurogel.

Common Device Name
DRESSING,PLUROGEL, 50G,1.75OZ TUBE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8780661
Report Number1417592-2019-00113
Device Sequence Number19492796
Product Code NAE
UDI-Device Identifier10888277693494
UDI-Public10888277693494
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPGL050TUBE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age89 YR
Patient Weight64